switch from stocrin and truvada to atripla
Mar 9, 2011
Hi, I was on HAART for a yera but changed to stocrin and truvada due to lipodystrophy and pheripheral neuropathy. I have been on stocrin and truvada for about 9 month now with no side effects whatsoever. Now my doctor is changing me to atripla. After a visible lipodystrophy but it's slowly getting better I would like to know will it come back? because I read that one of atriplas side effects is lipodystrophy??
Response from Dr. Henry
Stocrine (efavirenz) + Truvada (tenofovir + emtricitabine) has the same three HIV meds as Atripla so there generally should be little to no difference when it comes to body fat issues between those different formulations of the same drugs. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- If You Swallow The Semen Of Hiv Infected Person Can You Get Hiv?
- Can Fluid Buildup Around Eyes And Blurred Vision Be Caused By A Viral Infection Or Hiv?
- Can Yeast Infection Be Mistaken For Genital Warts?
- When Would Know If You Have Herpes After Coming In Contact?
- What Does Herpes Look Like Around Your Lip?
- What Are The Chances Of Getting Shingles?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.